# SDR DALA14005506310

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 99,920 hours, 12,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT COMPLETELY CRACKED AROUND TWO NUTPLATES.  BETWEEN BS 1700-1720 BL 0.  FLOOR SUPPORT ANGLE REPLACED IAW SRM 51-40-02.
